# SDR DHL2004762004

- Difficulty date: September 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Out Of Position
- Location: Rn 3 Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FIRE DETETION CIRCUIT GROUND LIGHT ILLUMINATED.  FOUND NR 3 ENG FIRE SENSOR ELEMENT TOUCHING A MOUNTING BRACKET. RE-POSITIONED ELEMENT, OPS CK GOOD IAW 26-11-00.
